Journal article icon

Journal article

On the 2-part of the Birch-Swinnerton-Dyer conjecture for elliptic curves with complex multiplication

Abstract:
Given an elliptic curve E over Q with complex multiplication having good reduction at 2, we investigate the 2-adic valuation of the algebraic part of the L-value at 1 for a family of quadratic twists. In particular, we prove a lower bound for this valuation in terms of the Tamagawa number in a form predicted by the conjecture of Birch and Swinnerton-Dyer.
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Publisher's version

Actions


Access Document


Files:

Authors


More by this author
Department:
Oxford, MPLS, Mathematical Institute
Role:
Author
Publisher:
Mathematical Institutes of the Universität Münster Publisher's website
Journal:
Münster Journal of Mathematics Journal website
Volume:
7
Pages:
83–103
Publication date:
2014-10-05
Pubs id:
pubs:396019
URN:
uri:603a7a33-8111-4bf6-9175-1b5b2e5dcf6a
UUID:
uuid:603a7a33-8111-4bf6-9175-1b5b2e5dcf6a
Local pid:
pubs:396019
Keywords:

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP